MathSciNet Relay Station
MathSciNet bibliographic data
MR334326 60G50 (60F20)
Baum, Leonard E.; Stratton, H. H. Visitations of ruled sums. Trans. Amer. Math. Soc. 182 (1973), 403–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement